advertisement
Question
Posted by: Nile | 2012/07/05

After Hysterectomy

HI, I had my hysterectomy on the 2 may. They removed the uterus, ovaries and cervix. This was because of Endometrionsis. I then had to be on HRT(Activelle) and culcium, my problem now is that i have bad headaches. I also noticed that they become worse after eating sweet stuff. This only started after the hysterecomy. Is this because of the medication or the hysterectomy.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It would not be due to the hysterectomy and should not really be caused by the medication.I would suggest that you have your blood pressure checked.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/07/10

It would not be due to the hysterectomy and should not really be caused by the medication.I would suggest that you have your blood pressure checked.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement